# SDR SWAA2022041133392

- Difficulty date: December 6, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE;R2 DOOR ENTRY CREASE BEAM HAS CORROSION ACROSS LENGTH OF THE DOORWAY STA 964- STA 986.5; RBL 53; WL 208. / BLENDED CORROSION ON R2 DOOR CREASE BEAM STA964-986 WL 208. ORIGINAL .080'; REMAINING .067'; LOSS OF .013' FOUND OUT OF LIMIT IAW SRM 53-70-15-1A-1. REMOVED AND RPLACED DAMAGED CREASE BEAM IAW SRM 51-40-02-0G-0 AND DWG 147A8501 REV.A. RESTORED CIC TO AREA IAW AMM 51-21-91-620-802 PN: 147A854008 ATAG: WN1377
